# SDR AALA980932

- Difficulty date: May 7, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N41063
- Make and model: Airbus A300 B4-605R
- Aircraft serial: 506
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Frame 67-68
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - STRINGER 50L CORRODED FROM FRAME 67 TO 68.  CUT OUT STRINGER SECTION, SPLICED IN NEW SECTION IAW SRM 53-10-14-2. (M)
